# SDR DALA2024092009242

- Difficulty date: September 17, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 88,106 hours, 41,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3230 DISC: ON SVC CHK FOUND ALL FOUR OVERWING EXIT HATCH HANDLE ILLUMINATION EMER. LIGHTS INOP. C/A: FOUND PWR CONNECTOR DISCONNECTED FROM LH FWD LIGHT ASSY. RE-SECURED SAME AND RE-LAMPED BOTH RH LIGHT ASSY AND LH AFT LIGHT ASSY. OPS CHK ALL DOOR EMER LIGHT SYS IAW A320 AMM 33-51. OK FOR SVC. (LP: 5127280)
